Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
174 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Dizziness, fatigue, blurred vision, chest pains and tingling in the arms and legs. Taking tilidem retard. Pheochromocytoma?

Hi, i am suffering at the moment & for the last year with a few symptoms. Some i have daily, then occasionally i have a really bad attack. Daily i have palpitations just sitting, very short of breath from just walking, constant fatigue, dizzyness, blurred vision, chest pains, tingling arms and legs, or ' busy legs' where i feel i have too much energy in my legs. With an attack my heart beats really fast, i sweat, get diarea and sevrley tremble, these can last up to 4 hours & have always happened late at night. Ive been tested for phaechromoacytoma and im currently talking tilidem retatrd 90 mg . I dont drink alcohol or take any kind of drugs. I have also cut out caffine in my diet
Mon, 17 Jun 2013
Report Abuse
Orthopaedic Surgeon 's  Response
Hello.
Thanks for writing to us.
The symptoms that you have can be due to a vitamin B deficiency, generalized viral illness, a hormonal problem or an infection. The proper diagnosis can be made after a few blood tests.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Praveen Tayal ,
drtayal72@gmail.com
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Dyspnea


Dizziness, fatigue, blurred vision, chest pains and tingling in the arms and legs. Taking tilidem retard. Pheochromocytoma?

Hello. Thanks for writing to us. The symptoms that you have can be due to a vitamin B deficiency, generalized viral illness, a hormonal problem or an infection. The proper diagnosis can be made after a few blood tests. I hope this information has been both informative and helpful for you. Regards, Dr. Praveen Tayal , drtayal72@gmail.com